Algebraische Varietäten und q-vollständige komplexe Räume.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 547-582
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebraic submanifold of complex projective space, -convexity, complete intersection, -complete
@article{MZ_1988__200_3_174025,
author = {Mathias Peternell},
title = {Algebraische {Variet\"aten} und q-vollst\"andige komplexe {R\"aume.}},
journal = {Mathematische Zeitschrift},
pages = {547--582},
year = {1988},
volume = {200},
number = {3},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174025/}
}
Mathias Peternell. Algebraische Varietäten und q-vollständige komplexe Räume.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 547-582. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174025/